For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 2, 2018, Pages 598-619                                                                DOI:10.11948/2018.598
Approximate controllability of second-order impulsive stochastic differential equations with state-dependent delay
Meili Li and Mingcui Huang
Keywords:Approximate controllability, state-dependent delay, impulsive stochastic differential equations, resolvent operator.
Abstract:
      In this paper we study a kind of second-order impulsive stochastic differential equations with state-dependent delay in a real separable Hilbert space. Some sufficient conditions for the approximate controllability of this system are formulated and proved under the assumption that the corresponding deterministic linear system is approximately controllable. The results concerning the existence and approximate controllability of mild solutions have been addressed by using strongly continuous cosine families of operators and the contraction mapping principle. At last, an example is given to illustrate the theory.
PDF      Download reader